# SDR 2005UALA00256

- Difficulty date: March 18, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 35,305 hours, 6,749 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W4350
- Condition: Dented
- Location: Fuselage
- Part time: 35,305 hours, 6,749 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED JUST FWD OF FUSELAGE STA 2108 AT STR 24R.  *S/D*  EXISTING DENT RE-EVALUATED AND REPAIRED AT BS 2108, STR 24R.  REPAIR WAS ACCOMPLISHED BY UA-EVA-50137.
